MAUDE Adverse Event Report: DEPUY SPINE INC AEGIS SCREW, 36MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

DEPUY SPINE INC AEGIS SCREW, 36MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 187155036
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Study no: (b)(6).Subject id: (b)(6).Event details - event date: un oct 2024.Alert date: 02 dec 2025.Event occurred - country of event: united states.Operative location: lumbar.Procedure: mis.Date of procedure: (b)(6) 2024.Levels treated: l2-l3: yes, l3-l4:no, l4-l5:no, l5-s1:no, event description: graft subsidence- lumbar.Additional event details adverse event term: graft subsidence- lumbar is this a worsening of an existing event? no.Severity: moderate.Is the adverse event serious? no.Relationship to study device: possible.Relationship to primary study procedure: possible.Outcome: recovered/resolved.End date: (b)(6) 2024.Did this event result in the subject's discontinuation of the study? if yes, complete the study discontinuation form.: no intervention/treatment (mark 'none/observation' or all that apply.) none/observation: no diagnostic intervention: yes.Specify: fluoro myelogram spinal canal w/lp on (b)(6) 2024 rehabilitation (e.G.Pt/ot): no.Injected medication: yes.Specify: per note: chronic pain provider gave him some trigger point injections which helped some.Aspiration: no.Oral/topical medication: no.Other non-surgical treatment: yes.Specify: per telephone encounter on (b)(6) 20204: spinal cord stimulator was turned off surgical intervention not for the study spine segment: no surgical intervention for the study spine segment: no.Product details - level: l2-l3, cage product code: lui71460, fibergraft product used: blank, pedicle screws and rods: other, pedicle screws and rods, other specify: scw bn 5.2mm 36mm spn 187155036 plate used: conduit(tm) lateral switch plate.Updated: adverse event term: value "graft subsidence" has been changed to "graft subsidence- lumbar".Updated: clinical adverse events received for graft subsidence- lumbar.Depuy synthes products used: catalog number: lui71460, lot number: e20la0197, component type: cage, description: eit llif, h 14mm, 16°, 60/22.Catalog number: 187155036, lot number: no information provided, component type: pedicle screws and rods, description: scw bn 5.2mm 36mm spn.Catalog number: no information provided.Lot number: no information provided.Component type: plate.Description: conduit(tm) lateral switch plate.

Brand Name
AEGIS SCREW, 36MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key23757697
Report Number1526439-2025-01681
Device Sequence Number15972429
Product Code KWQ
UDI-Device Identifier10705034136370
UDI-Public(01)10705034136370
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052546
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number187155036
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2025
Initial Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale